# SDR SWAA2021062285729

- Difficulty date: February 13, 2020
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,833 hours, 11,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER REQUEST* LT WING OTBD AFT FLAP DISBOND AT INBD AFT EDGE LOWER SKIN / REPAIRED DISBONDED EDGE ON L/H WING O/B AFT FLAP AT I/B AFT LOWER SKIN IAW 737 SRM 51-70-10-2R-0 AND SRM 57-53-01-2R-14. DISBOND WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-53-01-1A-5 PARA 4
